EconPapers    
Economics at your fingertips  
 

Exact bounds of the Möbius inverse of monotone set functions

Michel Grabisch and Pedro Miranda ()
Additional contact information
Pedro Miranda: UCM - Universidad Complutense de Madrid = Complutense University of Madrid [Madrid]

PSE-Ecole d'économie de Paris (Postprint) from HAL

Abstract: We give the exact upper and lower bounds of the Möbius inverse of monotone and normalized set functions (a.k.a. normalized capacities) on a finite set of n elements. We find that the absolute value of the bounds tend to 4 n/2 √ πn/2 when n is large. We establish also the exact bounds of the interaction transform and Banzhaf interaction transform, as well as the exact bounds of the Möbius inverse for the subfamilies of k-additive normalized capacities and p-symmetric normalized capacities.

Keywords: Möbius inverse; monotone set function; interaction (search for similar items in EconPapers)
Date: 2015-03-27
Note: View the original document on HAL open archive server: https://hal.science/hal-01136668v1
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Published in Discrete Applied Mathematics, 2015, 186, pp.7-12

Downloads: (external link)
https://hal.science/hal-01136668v1/document (application/pdf)

Related works:
Working Paper: Exact bounds of the Möbius inverse of monotone set functions (2015) Downloads
Working Paper: Exact bounds of the Möbius inverse of monotone set functions (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:pseptp:hal-01136668

Access Statistics for this paper

More papers in PSE-Ecole d'économie de Paris (Postprint) from HAL
Bibliographic data for series maintained by Caroline Bauer ().

 
Page updated 2025-03-19
Handle: RePEc:hal:pseptp:hal-01136668